# SDR SWAA2022021760500

- Difficulty date: August 20, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 48,394 hours, 28,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / REPAIRED AFT CARGO BAY FWD CORNER SCUFF PLATE PER EA# 1-A53-2076 REV 11; UPON INSTALLATION SCUFF PLATE CRACKED REMOVED AND REPLACED WITH NEW FWD CORNER SCUFF PLATE I.A.W AMM 53-11-02-020-801 & 53-11-02-420-801
